# SDR MALA000393

- Difficulty date: June 5, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 443
- System (JASC): 7100 · Powerplant System
- Part: Shroud
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, THE RT ENGINE SHROUD LOWER AFT PAN IS CHAFED.  MAINTENANCE REMOVED DAMAGED AREA AND FABRICATED NEW DOUBLER PLATE AND INSTALLED IAW SRM 54-40-10, 51-40-21, 51-20-50.  WELDED CRACKED SECTION IAW MIL STO-2219.
